EconPapers    
Economics at your fingertips  
 

A Note on Discontinuous Value Functions and Strategies in Affine-Quadratic Differential Games

Henrik Jensen () and Ben Lockwood ()

Discussion Papers from University of Exeter, Department of Economics

Abstract: We present an economic example of an affine-quadratic differential game where in Markov-perfect Nash equilibrium, the value function of a player is discontinuous in the model's parameters, implying that the strategy of that player is also discontinuous, even though the data of the game (state equation and pay-offs) are continuous in the parameters. Sufficient conditions ruling out such discontinuities are presented for the general scalar case.

Keywords: GAME; THEORY (search for similar items in EconPapers)
JEL-codes: C73 (search for similar items in EconPapers)
Pages: 8 pages
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A note on discontinuous value functions and strategies in affine-quadratic differential games (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:exe:wpaper:9514

Access Statistics for this paper

More papers in Discussion Papers from University of Exeter, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Jingnan (Cecilia) Chen ().

 
Page updated 2020-09-10
Handle: RePEc:exe:wpaper:9514